Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A lower bound for the set of odd perfect numbers

Author: Peter Hagis
Journal: Math. Comp. 27 (1973), 951-953
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 0325507
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved here that if n is odd and perfect, then $ n > {10^{50}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society